On Dynamic Stability of Monetary Models when the Money Supply is Endogenous

Chappell, D. and Peel, David (1979) On Dynamic Stability of Monetary Models when the Money Supply is Endogenous. Manchester School, 47 (4). pp. 349-358. ISSN 1463-6786

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Manchester School
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
ID Code:
55817
Deposited By:
Deposited On:
13 Jul 2012 14:28
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:58